# SDR AU960881

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: R Eng Cyl Nr 6
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO6 CYLINDER SEPARATED - SEE MDR 96/0906 FOR FURTHER INFORMATION
